# SDR MALA954456

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT WALKAROUND, THE CREW NOTED THAT THE RIGHT GEAR DOORS, CENTER AND AFT, RELEASE INTERMITTENTLY.  MAINTENANCE REPOSITIONED THE AFT DOOR SEAL AND RETAINER.  ALL CHECKS SATISFACTORY.  (W)
